# SDR AALA202212293686

- Difficulty date: December 18, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 27,381 hours, 11,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370025
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED OUTBOARD FLAP LOWER SURFACE AT LEFT WING. L= 20.00 INCH, W= 12.00 INCH. PERFORMED INTERIM DOUBLER REPAIR ON OUTBOARD AFT FLAP AT LEFT WING.
